Return to the Health Forum | Post a Follow-Up

 o
What's with this!!!

Posted by Pam_SewsAlot (My Page) on
Sat, Jul 24, 04 at 23:19

I quit taking Premarin in Jan of this year. I was on it for about 12 years. Since I have been off of it, I have been having problems with my complexion. Is this something that I will just have to live with, or is there something that I should, or should not be doing? I guess I just need to know if this is normal or maybe I need to see a doctor.

Thanks for any input you may have.

Pam.


Follow-Up Postings:

 o
RE: What's with this!!!

I stopped taking premarin about two years ago after being on it about 15 years, and I noticed dark blotches on my cheeks and upper lip. What a bummer. I just use a conceal stick and it seems to cover not too bad.


 o
RE: What's with this!!!

My doctor reduced the mg in my Premarin from .66 to .45 and I felt like my emotions went out of control -- teary all the time -- so he advised alternating the higher and lower doses, and that works. I had a total hysterectomy about 20 years ago, so I don't know WHAT would happen w/o ANY hrt. I'm 54. chery-va


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here